# SDR DALA2014122406696

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 68,888 hours, 31,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SUPPORT ANGLE IN AFT. FUSELAGE UNDERFLOOR LOCATED AT FRAME 66 STRINGER 25R.  REPLACED THE SUPPORT ANGLE IAW SRM 51-72-11 AND DWG D53480062.
